# SDR AUS20020706

- Difficulty date: July 1, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10544E
- Condition: Leaking
- Location: Fuel Heater
- Component: Fuel Heater, Pwa, PT6T3BG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL/OIL HEATER LEAKING OIL FROM WELD LINE ON MAIN BODY.
